Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei


CiteScore 2018: 0.44

SCImago Journal Rank (SJR) 2018: 0.325
Source Normalized Impact per Paper (SNIP) 2018: 0.987

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 22, Issue 4

Issues

Poisson-type limit theorems for the generalised linear inclusion

V. A. Kopyttsev / V. G Mikhailov
Published Online: 2012-10-19 | DOI: https://doi.org/10.1515/dma-2012-033

About the article

Originally published in Diskretnaya Matematika (2012) 24, No. 3 (in Russian). Received March 27, 2012.


Published Online: 2012-10-19

Published in Print: 2012-10-01


Citation Information: Discrete Mathematics and Applications, Volume 22, Issue 4, Pages 477–491, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma-2012-033.

Export Citation

© 2012 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in